Hey guys, I’m new to the site and relatively new to the world of testosterone. I’ve noticed my boys have gotten smaller since I’ve been on Cypionate and I would love if I could get some questions answered. First ill give you a little background. Im 19 years old have been bodybuilding for a year and have gained 35ish pounds. Started at 6’0" 125 (extreme extomorph) and now am looking and feeling great.
In June sometime i started a cylce of Testosterone Cypionate 250. I had four bottles, i took 1cc every 4 days (Monday and Thursdays) for the entire first bottle, and when I started the second bottle ive been taking 1.5cc on the same regime. (second bottle almost done, 1 or 2 shots left). I plan on taking the third bottle most of the way with 1.5cc, then working my way down to 1 and eventually .5cc on the fourth bottle so my body can adjust properly.
Anyways, Ive noticed my boys have gotten a little on the small side, and my ejaculation amount has gone down (both are side effects i’ve read could happen). I do not mind having smaller nuts, or ejaculating less, if anything it means theres a lesser of a chance ill knock someone up, and my nuts dont have a constant soreness like some people report having.
My question is, if I continue my cycle as planned will my boys come back to life after a certain period of time? I don’t want my natural testosterone production to shut down (i’ve “maintained” myself one - two times a day since starting as suggested) and I dont nescesarily want tiny balls forever. Am I good to go, or just being a worry wort?
Many thanks guys!